Convex families of sets on topological spaces
Închide
Articolul precedent
Articolul urmator
948 0
SM ISO690:2012
CHOBAN, Mitrofan, MIHAYLOVA, Ekaterina. Convex families of sets on topological spaces. In: Proceedings IMCS-55: The Fifth Conference of Mathematical Society of the Republic of Moldova, 28 septembrie - 1 octombrie 2019, Chișinău. Chișinău, Republica Moldova: "VALINEX" SRL, 2019, pp. 44-49. ISBN 978-9975-68-378-4.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Proceedings IMCS-55 2019
Conferința "Conference of Mathematical Society of the Republic of Moldova"
Chișinău, Moldova, 28 septembrie - 1 octombrie 2019

Convex families of sets on topological spaces


Pag. 44-49

Choban Mitrofan1, Mihaylova Ekaterina2
 
1 Tiraspol State University,
2 University of Architecture, Civil Engineering and Geodesy
 
 
Disponibil în IBN: 1 noiembrie 2019


Rezumat

In the present article the E. Michael’s [10] concept of convexity is extended on arbitrary topological spaces. Some problems about selections of set-valued mappings and distinct applications are examined.

Cuvinte-cheie
convex families of sets, metrizable families of sets, selection, set-valued mappings